# SDR AALA20140930002

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 60,974 hours, 9,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024092007
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR LOWER EMER LIGHT IS BROKEN.  REPLACED RT NR 1 DOOR LOWER EMER LIGHT.  OPERATIONS CHECKED NORMAL.
